Alert archive / South Dakota / Winter Storm Warnings in 2008

Winter Storm Warning 3, NWS Aberdeen, SD

April 9, 200815 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this winter storm warning at Apr 9, 2008, 7:45 PM CDT for 15 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Apr 10, 2008, 1:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2008, 7:45 PM CDT (00:45 UTC)
In effect from
Apr 10, 2008, 1:00 PM CDT
Expired
Apr 10, 2008, 3:49 AM CDT
In force
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Lyman County, SD, Marshall County, SD, Roberts County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 65 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KABR 100045
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
745 PM CDT WED APR 9 2008

...ANOTHER SPRING SNOW STORM POISED TO EFFECT THE REGION...

.LOW PRESSURE WILL DEVELOP RAPIDLY TONIGHT AND MOVE FROM THE
CENTRAL PLAINS INTO THE UPPER MIDWEST THROUGH THURSDAY NIGHT. THIS
SYSTEM WILL BRING ANOTHER BOUT OF SNOW AND STRONG WINDS TO THE
REGION THURSDAY LASTING THROUGH MUCH OF FRIDAY.

MNZ039-046-SDZ006>008-011-017>023-036-037-048-051-100845-
/O.UPG.KABR.WS.A.0004.080410T1200Z-080412T0000Z/
/O.NEW.KABR.WS.W.0003.080410T1800Z-080412T0000Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...FAULKTON...REDFIELD...CLARK...
WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE...HIGHMORE...
MILLER...PRESHO...FORT THOMPSON
745 PM CDT WED APR 9 2008

...WINTER STORM WARNING IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

AREAS OF LIGHT RAIN THIS EVENING ARE EXPECTED TO BECOME MORE
WIDESPREAD OVERNIGHT AND MAYBE MIX WITH SNOW BY MORNING. RAIN OR
SNOW IS EXPECTED DURING THE MORNING ACROSS THE AREA CHANGING TO
ALL SNOW FROM THE LATE MORNING THROUGH THE AFTERNOON FROM CENTRAL
THROUGH NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. THE SNOW IS
EXPECTED TO BECOME HEAVY AT TIMES THURSDAY AFTERNOON THROUGH
FRIDAY. TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 10 INCHES ARE
EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ALONG WITH THE SNOW
WILL COME STRONG NORTHEAST TO NORTH WINDS OF 25 TO 40 MPH WITH
HIGHER GUSTS CAUSING BLOWING AND DRIFTING SNOW. VISIBILITIES WILL
OFTEN BE REDUCED TO LESS THAN A QUARTER MILE.

SEVERE WINTER WEATHER WILL BRING HAZARDOUS TRAVEL CONDITIONS TO
THE AREA. TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...
USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER
SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL.

$$

SDZ005-010-016-033>035-045-100845-
/O.EXT.KABR.WS.A.0004.080410T1500Z-080412T0000Z/
MCPHERSON-EDMUNDS-POTTER-STANLEY-SULLY-HUGHES-JONES-
INCLUDING THE CITIES OF...EUREKA...IPSWICH...GETTYSBURG...
FORT PIERRE...ONIDA...PIERRE...MURDO
745 PM CDT WED APR 9 2008 /645 PM MDT WED APR 9 2008/

...WINTER STORM WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY EVENING...

THE WINTER STORM WATCH IS NOW IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY EVENING. 

AREAS OF LIGHT RAIN THIS EVENING ARE EXPECTED TO BECOME MORE
WIDESPREAD OVERNIGHT AND MAYBE MIX WITH SNOW BY MORNING. RAIN OR
SNOW IS EXPECTED DURING THE MORNING ACROSS THE AREA CHANGING TO
ALL SNOW FROM LATE MORNING THROUGH THE AFTERNOON FROM CENTRAL
THROUGH NORTHEAST SOUTH DAKOTA. THE SNOW COULD BECOME HEAVY AT
TIMES THURSDAY AFTERNOON THROUGH FRIDAY. SNOWFALL ACCUMULATIONS
OF 4 TO 8 INCHES ARE POSSIBLE. ALONG WITH THE SNOW WILL COME
STRONG NORTHEAST TO NORTH WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS
CAUSING BLOWING AND DRIFTING SNOW. VISIBILITIES COULD BE REDUCED
TO LESS THAN A QUARTER MILE.

A WINTER STORM WATCH MEANS SEVERE WINTER WEATHER IS POSSIBLE...
BUT NOT IMMINENT.  AT THIS TIME THERE IS THE POTENTIAL FOR
DANGEROUS WINTER WEATHER CONDITIONS.  THE EXACT TIMING AND
LOCATION IS IN QUESTION. HOWEVER...THIS IS THE TIME TO PREPARE
AND CONSIDER ALTERING YOUR TRAVEL PLANS.

$$

MOHR
1 follow-up statement
000 
WWUS43 KABR 100849
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
349 AM CDT THU APR 10 2008

...VERY STRONG EARLY SPRING SNOW STORM ABOUT TO ARRIVE...

.LOW PRESSURE IN EASTERN WYOMING WILL STRENGTHEN AS IT MOVES INTO
WESTERN IOWA BY FRIDAY MORNING. NORTH OF THIS LOW...WIDESPREAD
SNOW WILL DEVELOP. COUPLED WITH VERY STRONG NORTHEAST WINDS THAT
ARE ANTICIPATED...BLIZZARD CONDITIONS WILL TAKE SHAPE THIS
EVENING AND LAST THROUGH THE OVERNIGHT HOURS.

MNZ039-046-SDZ006>008-011-017>023-036-037-048-051-101700-
/O.CAN.KABR.WS.W.0003.080410T1800Z-080412T0000Z/
/O.NEW.KABR.BZ.W.0001.080410T1800Z-080412T0000Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...FAULKTON...REDFIELD...CLARK...
WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE...HIGHMORE...
MILLER...PRESHO...FORT THOMPSON
349 AM CDT THU APR 10 2008

...BLIZZARD WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT FRIDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

LIGHT RAIN THIS AFTERNOON IS EXPECTED TO BECOME MIXED WITH...THEN
TURN QUICKLY OVER TO SNOW LATER THIS AFTERNOON. THE SNOW WILL THEN
CONTINUE THROUGH THE OVERNIGHT HOURS AND FRIDAY MORNING...BEFORE
TAPERING OFF TO LIGHT SNOW. COUPLED WITH NORTHEAST WINDS THAT ARE
EXPECTED TO GUST AS HIGH AS 50 MPH AT TIMES...WIDESPREAD BLOWING
AND DRIFTING OF SNOW IS EXPECTED...WITH VISIBILITIES APPROACHING
ZERO AT TIMES. THE SNOW IS EXPECTED TO BE HEAVIEST FROM MIDNIGHT
THROUGH 6AM. TOTAL SNOWFALL ACCUMULATIONS WILL VARY FROM 6 TO 10
INCHES FROM THE JAMES RIVER VALLEY AND POINTS WEST...TO 10 TO 15
INCHES EAST TOWARD THE I-29 CORRIDOR. ISOLATED HIGHER AMOUNTS ARE
NOT OUT OF THE QUESTION. 

SNOW AND BLOWING SNOW WILL FREQUENTLY REDUCE VISIBILITIES TO LESS
THAN 1/4 OF A MILE WITH WHITEOUT CONDITIONS AT TIMES.  TRAVEL
WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. IF TRAVEL IS A
MUST...BE SURE TO PUT A WINTER SURVIVAL KIT IN THE VEHICLE...ALONG
WITH HAVING A FULLY CHARGED CELL PHONE...A FULL TANK OF FUEL...AND
PROVIDE SOMEBODY WITH YOUR TRAVEL PLANS AND ROUTE.

$$

SDZ005-010-016-033>035-045-101700-
/O.UPG.KABR.WS.A.0004.080410T1500Z-080412T0000Z/
/O.NEW.KABR.BZ.W.0001.080410T1800Z-080412T0000Z/
MCPHERSON-EDMUNDS-POTTER-STANLEY-SULLY-HUGHES-JONES-
INCLUDING THE CITIES OF...EUREKA...IPSWICH...GETTYSBURG...
FORT PIERRE...ONIDA...PIERRE...MURDO
349 AM CDT THU APR 10 2008 /249 AM MDT THU APR 10 2008/

...BLIZZARD WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 7 PM CDT /6 PM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 7 PM CDT /6 PM MDT/ FRIDAY. THE WINTER STORM WATCH
IS NO LONGER IN EFFECT. 

LIGHT RAIN THIS AFTERNOON IS EXPECTED TO BECOME MIXED WITH...THEN
TURN QUICKLY OVER TO SNOW LATER THIS AFTERNOON. THE SNOW WILL THEN
CONTINUE THROUGH THE OVERNIGHT HOURS AND FRIDAY MORNING...BEFORE
TAPERING OFF TO LIGHT SNOW. COUPLED WITH NORTHEAST WINDS THAT ARE
EXPECTED TO GUST AS HIGH AS 50 MPH AT TIMES...WIDESPREAD BLOWING
AND DRIFTING OF SNOW IS EXPECTED...WITH VISIBILITIES APPROACHING
ZERO AT TIMES. THE SNOW IS EXPECTED TO BE HEAVIEST FROM MIDNIGHT
THROUGH 6AM. TOTAL SNOWFALL ACCUMULATIONS WILL VARY FROM 6 TO 10
INCHES. ISOLATED HIGHER AMOUNTS ARE NOT OUT OF THE QUESTION.

SNOW AND BLOWING SNOW WILL FREQUENTLY REDUCE VISIBILITIES TO LESS
THAN 1/4 OF A MILE WITH WHITEOUT CONDITIONS AT TIMES.  TRAVEL
WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. IF TRAVEL IS A
MUST...BE SURE TO PUT A WINTER SURVIVAL KIT IN THE VEHICLE...ALONG
WITH HAVING A FULLY CHARGED CELL PHONE...A FULL TANK OF FUEL...AND
PROVIDE SOMEBODY WITH YOUR TRAVEL PLANS AND ROUTE.

$$

HINTZ

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this winter storm warning went out at Apr 9, 3:34 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Apr 9, 3:34 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
334 PM CDT WED APR 9 2008

.SHORT TERM...THROUGH SATURDAY MORNING

MAIN FOCUS IS ON SPRING STORM SYSTEM. NOT MUCH MORE CAN BE SAID
ABOUT IT AS MODEL GUIDANCE REMAINS HIGHLY CONSISTENT. HAVE
ADJUSTED PRECIPITATION CHANCES IN THE NORTHEAST DURING THE DAY
TOMORROW AS DRY AIR IN ND/MN IS PULLED INTO SYSTEM. THE MAIN ISSUE
ADDRESSED IN THIS FORECAST...DETERMINING PROGRESSION OF
PRECIPITATION TYPE AS SYSTEM EVOLVES. MODELS CONTINUE TO SUGGEST
BORDERLINE RAIN/SNOW PROFILES FOR MUCH OF THE DAY THURSDAY. WILL
LIKELY SEE SCENARIO WHERE EVAPORATIONAL COOLING ON NORTH EDGE OF
SYSTEM ALLOWS FOR SOME LIGHT SNOW ACCUMULATION AND AS WARMER AIR
IS DRAWN INTO SYSTEM...A TRANSITION BACK TO RAIN OCCURS. WITH COOLER
AIR WRAPPING AROUND SYSTEM WILL SEE TRANSITION BACK TO SNOW LATE IN
THE DAY THURSDAY AT WHICH POINT INTENSITY/DURATION WILL BEGIN TO
OVERCOME ABOVE FREEZING GROUND TEMPERATURES. DUE TO
HEIGHT/THICKNESS OF DENDRITIC GROWTH LAYER...SNOW MAY OCCASIONALLY
CONVERT BACK AND FORTH BETWEEN ICE AND DRIZZLE...RESULTING IN HEAVY/WET
NATURE OF SNOW WITH RATIOS AVERAGING AROUND 10:1...H925 WINDS
OF 40 TO 50KTS WILL TRANSITION TO THE GROUND...WITH THAT THE
THREAT FOR NEAR BLIZZARD CONDITIONS POSSIBLE FRIDAY FOR THE
EASTERN 1/3 OF SD AND WESTERN MN. HAVE ADJUSTED SNOW TOTALS FOR
FAVORED UPSLOPE REGION OF SISSETON HILLS AS WELL AS DOWNSLOPE ON
THEIR LEE.

EXPECTING LITTLE VARIABILITY IN TEMPERATURES OVER THE NEXT 48 HOURS.

.LONG TERM...SATURDAY MORNING THROUGH WEDNESDAY
MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT FOR THIS PERIOD. AFTER
THE SHORT TERM THE EXTENDED FORECAST WILL BE QUIET. THE PERIOD
OPENS WITH THE H5 UPPER LEVEL LOW MOVING EAST OF THE AREA INTO
WISCONSIN. THE WESTERN RIDGE REBUILDS QUICKLY AND SLOWLY SLIDES
EAST. BY MONDAY NIGHT THE RIDGE AXIS IS OVER THIS AREA WITH A WEAK
SURFACE LOW MOVING THROUGH IT IN CENTRAL CANADA. AN ASSOCIATED
FRONTAL SYSTEM DRAPES SOUTH THROUGH THIS AREA BY TUESDAY. LATEST
MODEL RUNS ARE NOT AS BULLISH WITH THE PRECIPITATION WITH THIS
SYSTEM AS PREVIOUS GFS RUNS WERE. STILL HAVE SOME MENTION OF
CHANCE CATEGORY PROBABILITIES TUESDAY EVENING. WOULD NOT BE
SURPRISED TO SEE THESE TAKEN OUT BY TOMORROW. TEMPERATURES WARM
NICELY EARLY NEXT WEEK. THEN DROP OFF SOME AS THE FRONTAL BOUNDARY
MOVES PAST.

&&

.AVIATION...
GOOD VFR IS THE RULE ACROSS MOST OF THE REGION. SOME MID LEVEL
CLOUDS AROUND 6K FT AGL OR HIGHER ARE NOTED IN CENTRAL SOUTH
DAKOTA WITH CEILINGS AS LOW AS IFR CEILINGS LESS THAN 1000 FT AGL
NOTED IN WESTERN SOUTH DAKOTA. THESE LOW CONDITIONS WILL SLOWLY
SPREAD EAST WITH PRECIPITATION STARTING IN CENTRAL SOUTH DAKOTA
THIS EVENING SPREADING EAST. BY TOMORROW WIDESPREAD IFR CONDITIONS
WILL PREVAIL ACROSS THE STATE.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH FRIDAY EVENING
     FOR BROWN-BUFFALO-CLARK-CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-
     GRANT-HAMLIN-HAND-HUGHES-HYDE-JONES-LYMAN-MARSHALL-
     MCPHERSON-POTTER-ROBERTS-SPINK-STANLEY-SULLY.

MN...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH FRIDAY EVENING
     FOR BIG STONE-TRAVERSE.

&&

SHORT TERM...CONNELLY
LONG TERM...KEEFE
AVIATION...KEEFE

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 9, 4:49 AM CDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
449 AM CDT WED APR 9 2008

MNZ039-046-SDZ005>008-010-011-016>023-033>037-045-048-051-101000-
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-
SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
449 AM CDT WED APR 9 2008 /349 AM MDT WED APR 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED AREAS OF LIGHT RAIN ARE EXPECTED TO DEVELOP LATER TODAY
AND CONTINUE TONIGHT. THE LIGHT RAIN MAY MIX WITH...OR TURN OVER
TO SNOW...BY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW WILL CONTINU THURSDAY INTO FRIDAY EVENING. THE SNOW MAY BE
HEAVY AT TIMES THURSDAY NIGHT AND FRIDAY...WITH SIGNIFICANT
ACCUMULATIONS POSSIBLE. IN ADDITION TO THE HEAVY SNOW...NORTH
WINDS FROM 20 TO 30 MPH ARE ALSO EXPECTED THURSDAY NIGHT INTO
FRIDAY. THIS WILL CREATE AREAS OF BLOWING AND DRIFTING
SNOW...MAKING TRAVEL HAZARDOUS. THE SNOW WILL END FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-004-009-015-101000-
CORSON-CAMPBELL-WALWORTH-DEWEY-
449 AM CDT WED APR 9 2008 /349 AM MDT WED APR 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED AREAS OF LIGHT RAIN WILL MOVE INTO THE AREA LATER THIS
AFTERNOON AND CONTINUE OVERNIGHT. THE LIGHT RAIN MAY BECOME MIXED
WITH LIGHT SNOW AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW WILL CONTINUE THURSDAY THROUGH FRIDAY AFTERNOON...BEFORE
TAPERING OFF FRIDAY EVENING. ACCUMULATIONS ARE POSSIBLE BY FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

HINTZ

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:49 AM CDTBlizzard WarningABRBrown, Buffalo, Clark, Codington, Day, Deuel and 16 more35 hr

Nearby

Winter Storm Warnings in South Dakota, 2008Winter Storm Warnings in Minnesota, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.